School of Mathematics

Search site

Prof Alexander Strohmaier

Professor of Analysis
Pure Mathematics

Contact details

Room: 11.10
Tel: +44 (0)113 3438884
Email: A.Strohmaier @ leeds.ac.uk

Keywords

Spectral theory
Differential operators on manifolds
Index theory
Fourier integral operators
Pseudodifferential operators
Quantum Chaos

Research interests

My research is mainly in the analysis of partial differential operators. This includes spectral theory of elliptic partial differential operators on manifolds, scattering theory, parametrix constructions, index theory for elliptic and non-elliptic operators, Fourier- and pseudo-differential operators. I am also interested in applications in physics, in particular quantum physics, number theory, and geometry.

Useful links

Personal Webpage

Current postgraduate students

Joseph Cook (2017)

Publications

Li L, Strohmaier A Heat kernel estimates for general boundary problems Journal of Spectral Theory, 6, 903-919, 2016
DOI:10.4171/JST/147
View abstract

BÃ r C, Strohmaier A A Rigorous Geometric Derivation of the Chiral Anomaly in Curved Backgrounds Communications in Mathematical Physics, 347, 703-721, 2016
DOI:10.1007/s00220-016-2664-1
View abstract

Li L, Strohmaier A The local counting function of operators of Dirac and Laplace type Journal of Geometry and Physics, 104, 204-228, 2016
DOI:10.1016/j.geomphys.2016.02.006
View abstract

Mroz K, Strohmaier A Riesz means of the counting function of the Laplace operator on compact manifolds of non-positive curvature Journal of Spectral Theory, 6, 629-642, 2016
DOI:10.4171/JST/134

Finster F, Strohmaier A Gupta–Bleuler Quantization of the Maxwell Field in Globally Hyperbolic Space-Times Annales Henri Poincaré, 16, 1837-1868, 2015
DOI:10.1007/s00023-014-0363-z
View abstract

Jakobson D, Safarov Y, Strohmaier A, Colin de Verdière Y The semiclassical theory of discontinuous systems and ray-splitting billiards American Journal of Mathematics, 137, 859-906, 2015
DOI:10.1353/ajm.2015.0027
View abstract

Mroz K, Strohmaier A Explicit bounds on eigenfunctions and spectral functions oń manifolds hyperbolic near a point Journal of the London Mathematical Society, 89, 917-940, 2014
DOI:10.1112/jlms/jdu010
View abstract

Hunsicker E, Roidos N, Strohmaier A Scattering theory of the $p$-form Laplacian on manifolds with generalized cusps Journal of Spectral Theory, 4, 177-209, 2014
DOI:10.4171/JST/66
View abstract

Müller J, Strohmaier A The theory of Hahn-meromorphic functions, a holomorphic Fredholm theorem, and its applications Analysis and PDE, 7, 745-770, 2014
DOI:10.2140/apde.2014.7.745
View abstract

Seiler J, Strohmaier A On the noncommutative residue for projective pseudodifferential operators Journal of Differential Geometry, 94, 505-519, 2013
View abstract

Strohmaier A, Uski V An Algorithm for the Computation of Eigenvalues, Spectral Zeta Functions and Zeta-Determinants on Hyperbolic Surfaces Communications in Mathematical Physics, 317, 827-869, 2013
DOI:10.1007/s00220-012-1557-1
View abstract

Müller W, Strohmaier A Scattering at Low Energies on Manifolds with Cylindrical Ends and Stable Systoles Geometric and Functional Analysis, 20, 741-778, 2010
DOI:10.1007/s00039-010-0079-2
View abstract

Strohmaier A Microlocal analysis Lecture Notes in Physics, 786, 85-127, 2009
DOI:10.1007/978-3-642-02780-2_4
View abstract

Dryden EB, Strohmaier A Huber's theorem for hyperbolic orbisurfaces Canadian Mathematical Bulletin, 52, 66-71, 2009
DOI:10.4153/CMB-2009-008-0
View abstract

Jakobson D, Strohmaier A, Zelditch S On the spectrum of geometric operators on kähler manifolds Journal of Modern Dynamics, 2, 701-718, 2008
DOI:10.3934/jmd.2008.2.701
View abstract

Jakobson D, Strohmaier A High energy limits of laplace-type and dirac-type eigenFunctions and frame flows Communications in Mathematical Physics, 270, 813-833, 2007
DOI:10.1007/s00220-006-0176-0
View abstract

Jakobson D, Strohmaier A High-energy limits of laplace-type and dirac-type eigenfunctions and frame flows Electronic Research Announcements of the American Mathematical Society, 12, 87-94, 2006
DOI:10.1090/S1079-6762-06-00164-8
View abstract

Strohmaier A On noncommutative and pseudo-Riemannian geometry Journal of Geometry and Physics, 56, 175-195, 2006
DOI:10.1016/j.geomphys.2005.01.005
View abstract

Strohmaier A Analytic continuation of resolvent kernels on noncompact symmetric spaces Mathematische Zeitschrift, 250, 411-425, 2005
DOI:10.1007/s00209-004-0760-y
View abstract

Strohmaier A, Verch R, Wollenberg M Microlocal analysis of quantum fields on curved space-times: Analytic wave front sets and Reeh-Schlieder theorems Journal of Mathematical Physics, 43, 5514-5530, 2002
DOI:10.1063/1.1506381
View abstract

Grosse H, Rupp CW, Strohmaier A Fuzzy line bundles, the Chern character and topological charges over the fuzzy sphere Journal of Geometry and Physics, 42, 54-63, 2002
DOI:10.1016/S0393-0440(01)00072-9
View abstract

Bär C, Strohmaier A Semi-bounded restrictions of Dirac type operators and the unique continuation property Differential Geometry and its Application, 15, 175-182, 2001
DOI:10.1016/S0926-2245(01)00056-0
View abstract

Strohmaier A The Reeh-Schlieder property for quantum fields on stationary spacetimes Communications in Mathematical Physics, 215, 105-118, 2000
View abstract

Strohmaier A On the local structure of the Klein-Gordon field on curved spacetimes Letters in Mathematical Physics, 54, 249-261, 2000
View abstract

Grosse H, Strohmaier A Noncommutative geometry and the regularization problem of 4D quantum field theory Letters in Mathematical Physics, 48, 163-179, 1999
View abstract

Strohmaier A Computation of eigenvalues, spectral zeta functions and zeta-determinants on hyperbolic surfaces Journal of the American Mathematical Society